BibTeX record: journals/dam/Cel00

download as .bib file

@article{DBLP:journals/dam/Cel00,
  author    = {J. Cel},
  title     = {On extendibility of voltage and current regimes from subnetworks},
  journal   = {Discrete Applied Mathematics},
  year      = {2000},
  volume    = {105},
  number    = {1-3},
  pages     = {87--97},
  url       = {http://dx.doi.org/10.1016/S0166-218X(00)00213-4},
  doi       = {10.1016/S0166-218X(00)00213-4},
  timestamp = {Tue, 16 Sep 2014 15:33:20 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dam/Cel00},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}